Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Conformal holonomy of C-spaces, Ricci-flat, and Lorentzian manifolds
Author: Leistner, T.
Citation: Differential Geometry and its Applications, 2006; 24(5):458-478
Publisher: Elsevier Science BV
Issue Date: 2006
ISSN: 0926-2245
Keywords: holonomy groups; conformal holonomy; C-spaces; Lorentzian manifolds; plane waves
RMID: 0020061259
DOI: 10.1016/j.difgeo.2006.04.008
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.